# SDR 2005FA0000076

- Difficulty date: January 10, 2005
- Submitted: February 8, 2005
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: S6026
- Condition: Cracked
- Location: Valve
- Component: Valve
- Component part number: S60252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED THROUGH THREADS IN CYL 1 PORT.  FATIGUE, STRONGER BODY. MECHANIC JW2, JOB NR 191413. (K)
